Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I stopped my HIV meds 3 months ago & I'm still undetectable and CD4 counts in 600
May 11, 2013

I have been very depressed. I am on antidepressants (20mg Cytalopram daily) and .5 Lorazapam as needed for anxiety daily and Trazadone at bedtime but I still am in unstable housing and struggling financially and feel alone so I opted to just let HIV win. So three months ago I stopped all HIV meds (complera). I have remained undetectable and my cd4 count was 640 about where it was when I was taking the complera. My percentage went up even to 41%. That seems like I got healthier being off the HIV meds and has me questioning if doctors are over prescribing for pharmaceutical companies and the corrupt for profit industry. Could I be functionally cured? If not when will a decline come based on your best estimates of working with patients who take a medicine holiday?

Response from Dr. Holodniy

Although you don't indicate what your CD4 count was before starting treatment, we do see this phenomenon on occasion. I think you need a few more points on the line to see what the longer term trend will be.



Previous
Misdiagnosis
Next
Various concerns on ARV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement